PERIODIC SOLUTIONS OF A NON-SMALL AMPLITUDE OF THE QUASILINEAR EQUATION FOR OSCILLATIONS OF AN I-BEAM
Journal Title: Современные информационные технологии и ИТ-образование - Year 2018, Vol 14, Issue 3
Abstract
The problem of time-periodic solutions of the quasilinear equation of forced oscillations of an I-beam with hinged ends is investigated. The nonlinear summand and the right side of the equation are time periodic functions. The paper studies the case when the time period is commensurate with the length of the beam. The solution is sought in the form of a Fourier series. To prove the convergence of the Fourier series and their derivatives, we study the eigenvalues of the differential operator corresponding to the linear part of the equation. Conditions are obtained under which the kernel of a differential operator is finite-dimensional and the inverse operator is completely continuous on the complement of the kernel. A lemma on the existence and regularity of solutions of the corresponding linear problem is proved. The proof is based on the properties of the sums of the Fourier series. A theorem on the existence and regularity of a periodic solution is proved if the nonlinear term satisfies the non-resonance condition at infinity. The non-resonance condition implies the fact that, for large values of the argument, the graph of the non-linear term does not intersect the straight lines whose slope is an eigenvalue of the linear part of the equation. In the proof of the theorem, an a priori estimate is made of the solutions of the corresponding operator equation and the Leray-Schauder principle of a fixed point is applied. Additional conditions are obtained under which the periodic solution found in the main theorem is unique.
Authors and Affiliations
Igor Rudakov, Elena Romanenco
ABOUT THE EXPERIENCE OF REALIZATION OF THE UNIVERSITY INFORMATION TECHNOLOGY CLASSES
The article gives a brief description of the methods and forms of implementation, as well as models of university profile classes. The experience of the Orenburg State University on the implementation of university infor...
IMPROVING THE EFFICIENCY OF MASTERING DISTRIBUTED INFORMATION SYSTEMS IN A VIRTUAL COMPUTER LAB BASED ON THE USE OF CONTAINERIZATION AND CONTAINER ORCHESTRATION TECHNOLOGIES
This article discusses issues surrounding the training of specialists in distributed information systems using innovative methods and technologies in a virtual computer lab environment with an integrated knowledge manage...
RESEARCH OF PROHIBITED CONTENT DISTRIBUTION MECHANISMS IN THE DARKNET
In this paper was researched such an issue as prohibited content spreading in the Darknet. Author reviews different ways of data distribution and effective actions against them. The article describes an experiment which...
GAMIFICATION TECHNOLOGIES FOR THE EARLY EDUCATION OF OBJECT-ORIENTED PROGRAMMING
The article describes the issues of teaching programming in the school at computer science (Computing) lessons. The authors have analyzed how the school computer science (computing) course has changed in recent years. In...
CONCEPT OF THE IMPROVED ARCHITECTURE OF VIRTUAL COMPUTER LABORATORY FOR EFFECTIVE TRAINING OF SPECIALISTS SKILLED IN DISTRIBUTED INFORMATION SYSTEMS AND DESIGN TOOLS
The article discusses the advanced architecture of the virtual computer laboratory, which is used in the innovative practice of training specialists in distributed information systems, as well as software developers skil...